Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Brown stuff between legs that smells. What is it ?

Sir/Mam There seem to be some kind of brown stuff on my crotch. I bathe daily and yet I get this brown stuff between my legs. Urm, its not viginal dischareg because I m a man. So what could it be ? It smells awful and I am getting worried if this is normal because I can t fine anything about it online. Is it sweat or is it anything else I should be worried about?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your description. I suggest you not to worry much. Your symptom is very much common with almost every men who don't keep their hygiene or people who over sweat. Your problem is also from one of these. Keep your hygiene and make sure you clean the area with warm saline water for a few days and if possible apply some talcum powder. Keep the area clean and moist after that.

Hope this answers your query. Available for further clarifications.
Good luck and merry Christmas.
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor